# SDR SWAA2023121424810

- Difficulty date: November 19, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL # 651ET HAVE ELONGATED SCREW HOLES (4E)<[01] ACCOMPLISHED PERMANENT REPAIR AT RT WING TE PANEL 651ET AS PER B737 SRM 51-70-04-2R-9 PARAG 4-D-M. RESTORED ORIGINAL FINISHING AFTER REPAIR COMPLETION PER B737 AMM 51-21-73-370-803.;[02] VERIFIED STEP 1.
